RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1992, Volume 37, Issue 2, Pages 425–426 (Mi tvp4111)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

On the Probabilistic Representation of a Solution of the Telegraph Equation

Yu. M. Kabanov


Full text: PDF file (145 kB)

English version:
Theory of Probability and its Applications, 1993, 37:2, 379–380

Bibliographic databases:

Received: 15.01.1992

Citation: Yu. M. Kabanov, “On the Probabilistic Representation of a Solution of the Telegraph Equation”, Teor. Veroyatnost. i Primenen., 37:2 (1992), 425–426; Theory Probab. Appl., 37:2 (1993), 379–380

Citation in format AMSBIB
\Bibitem{Kab92}
\by Yu.~M.~Kabanov
\paper On the Probabilistic Representation of a Solution of the Telegraph Equation
\jour Teor. Veroyatnost. i Primenen.
\yr 1992
\vol 37
\issue 2
\pages 425--426
\mathnet{http://mi.mathnet.ru/tvp4111}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1211175}
\zmath{https://zbmath.org/?q=an:0788.60079|0758.60059}
\transl
\jour Theory Probab. Appl.
\yr 1993
\vol 37
\issue 2
\pages 379--380
\crossref{https://doi.org/10.1137/1137085}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4111
  • http://mi.mathnet.ru/eng/tvp/v37/i2/p425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. E. Ratanov, “Random motion of particle in inhomogeneous 1D media with reflecting and absorbing barriers”, Theoret. and Math. Phys., 112:1 (1997), 857–865  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Kolesnik A.D., Turbin A.F., “The equation of symmetric Markovian random evolution in a plane”, Stochastic Process Appl, 75:1 (1998), 67–87  crossref  mathscinet  zmath  isi
    3. Alexander D. Kolesnik, “Moment analysis of the telegraph random process”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, no. 1, 90–107  mathnet  mathscinet  zmath
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:157
    Full text:40
    First page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019